RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1363–1371 (Mi de1630)  

Ordinary Differential Equations

A certain formulation of linear pursuit problems

P. B. Gusyatnikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (970 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 17.02.1971

Citation: P. B. Gusyatnikov, “A certain formulation of linear pursuit problems”, Differ. Uravn., 8:8 (1972), 1363–1371

Citation in format AMSBIB
\Bibitem{Gus72}
\by P.~B.~Gusyatnikov
\paper A certain formulation of linear pursuit problems
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1363--1371
\mathnet{http://mi.mathnet.ru/de1630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=311335}
\zmath{https://zbmath.org/?q=an:0254.90067}


Linking options:
  • http://mi.mathnet.ru/eng/de1630
  • http://mi.mathnet.ru/eng/de/v8/i8/p1363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019